MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD F&P EVAQUA 2; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD F&P EVAQUA 2; BREATHING CIRCUIT
Model Number RT380
Medical Device Problem Codes Mechanical Problem (1384); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The subject rt380 breathing circuit has been requested to be returned to fisher & paykel healthcare new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in italy reported that an rt380 adult dual heated evaqua2 breathing circuit failed the ventilator leak test prior to patient use.The healthcare facility further reported that the expiratory tubing is damaged.There was no patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Correction: section d1: brand name updated.Section h11: method: the subject rt380 adult dual heated evaqua2 breathing circuit was received at fisher & paykel healthcare in new zealand for evaluation, where it was visually inspected and analysed.Our investigation is based on the evaluation of the subject device, the information provided by the healthcare facility and our knowledge of the product.Results: visual inspection of the returned device identified a cut on the expiratory limb of the subject rt380 adult dual heated evaqua2 breathing circuit.Further analysis confirmed the presence of a leak.Conclusion: the reported leak and damage was confirmed, and was most likely caused by a sharp object.All rt380 breathing circuits are visually inspected, and pressure and flow tested during production and those that fail are rejected.The subject circuit would have met the required specifications at the time of production.The user instructions that accompany the rt380 adult dual heated evaqua2 breathing circuit state: - perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.- ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.- appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.- visually inspect breathing sets for damage (e.G.Crushed tube or cracked connector) before use and replace if damaged.

Brand Name
F&P EVAQUA 2
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key24126506
Report Number9611451-2026-00303
Device Sequence Number5891118
Product Code BZE
UDI-Device Identifier09420012429728
UDI-Public(01)09420012429728(10)2103845749(11)250704(17)300704
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K122432
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT380
Device Catalogue NumberRT380
Device Lot Number2103845749
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown